# SDR AALA202107022529

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 17,977 hours, 6,824 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY HINGE ARM 1 ELEVATOR ON RIGHT HORIZONTAL STABILIZER (1EA). REPLACED HINGE ARM END FITTING NUMBER 1 ON ELEVATOR ON RIGHT HORIZONTAL STABILIZER (1EA) PER AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
